MAUDE Adverse Event Report: ICU MEDICAL INC. TRANSPAC

ICU MEDICAL INC. TRANSPAC
Model Number 46116-48
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot review: a review of lot# 3467923 showed (b)(4) units were manufactured, tested, inspected and released in june 2017, citing no applicable exception documents.Engineering evaluation: all oarts met dimensional specifications.Visually there was adhisive in both areas.Engineering summary: the reported product problem for the pressure tubing separation was confirmed.There is presence of uv adhesive at the connection.The dimensions were found within specification.The exact cause cannot be determined at this time.Icu medical is evaluating through continous improvement to implement changes.Icu medical will monitor and trend.
 
Event or Problem Description
Complaint received regarding one 46116-48, report states: tubing reportedly pulled out of male distal connector at the catheter site.No adverse patient consequences reported.

Brand Name
TRANSPAC
Common Device Name
TRANSPAC
Manufacturer (Section D)
ICU MEDICAL INC.
4455 atherton dr.
salt lake city UT 84123
MDR Report Key6848206
Report Number2025816-2017-00201
Device Sequence Number10779443
Product Code DRS
UDI-Device Identifier00887709089419
UDI-Public887709089419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date06/01/2020
Device Model Number46116-48
Device Catalogue Number46116-48
Device Lot Number3467923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1